# SDR UIEA2015111700671

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,499 hours, 16,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 2ND OBSERVERS SMOKE GOGGLES HAVE CRACKED LENS, PN MXP210-00.  R & R SMOKE GOGGLES IAW AMM 25-64-00.
